# SDR MASA200500056

- Difficulty date: January 24, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 18,685 hours, 15,312 cycles
- Engine: Ge CF343B1
- Engine time: 17,039 hours, 12,767 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P01
- Part serial: WYG86452
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 13,782 hours, 10,212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 9432 CLT TO CLT, RETURNED TO THE FIELD FOR THE NR 2 HYDRAULIC SYSTEM LOW PRESSURE AND QUANTITY.  MX FOUND EVIDENCE OF HYD FLUID IN THE LT WING FUEL SYSTEM.  MX TOOK FLUID SAMPLES FROM E1 AND E2 FUEL FILTER.  FOUND DAMAGED LINE IN RT TANK.  MX COULD NOT REPAIR REC'D TUBE ASSY FROM BOMBA.  FUEL SAMPLE RESULTS WERE BEYOND ALLOWABLE LIMITS.  NR 2 ENGINE FUEL CONTROL AND FUEL PUMP WERE CHANGED.  FUEL PUMP P/N 6078T39P04 S/N REMOVED CGWT0595 (TT-21042 TC-17580 TSO-5546 CSO-2351 MFGR- GE).
